How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

After coming off lexapro to quickly.. after many years on

Customer Question

Hi, after coming off lexapro to quickly.. after many years on it.. i have headaches, dizziness, hot feeling around the brain.. brain fog.. is there anyway treatment for this.. im back on lexapro this happend september 2016.. Jeff
JA: Is the headache episodic or daily? And what about nausea?
Customer: Hi , its 24/7 daily.. i had a breakdown becauce i came of lexapro to fast.. i was so stupid i didnt honestly relize the effects
JA: Anything else in your medical history you think the doctor should know?
Customer: Dr knows every thing open and honest relationship, im just left with these crippling side effects, never been a drug user,
Submitted: 2 months ago.
Category: Medical
Customer: replied 2 months ago.
Ive had a MRI scan 3 months ago
Due for another next month.. i had small cacifulcation and edema 5mil , maybe not related? My deppresion is ok.. just these symptoms,
Expert:  Dr. Phil, MD replied 2 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 2 months ago.

what other meds do you take?

Expert:  Dr. Phil, MD replied 2 months ago.

just click send to reply